MAUDE Adverse Event Report: DEPUY IRELAND 9616671 PFC*SIGMA/RD/DOME PAT 3PEG,32; KNEE PATELLAR COMPONENT

DEPUY IRELAND 9616671 PFC*SIGMA/RD/DOME PAT 3PEG,32; KNEE PATELLAR COMPONENT
Catalog Number 960110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection and loosening of the unknown component at bone to cement interface, cement manufacturer is unknown.The implants were loose because of infection.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Common Device Name
KNEE PATELLAR COMPONENT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key6977738
Report Number1818910-2017-27451
Device Sequence Number13826836
Product Code JWH
UDI-Device Identifier10603295232650
UDI-Public10603295232650
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960110
Device Lot Number8138055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer11/01/2017
11/01/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/03/2017
11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;